# SDR SIMA20140622002

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 39,147 hours, 32,272 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: M83726316002
- Condition: Faulty
- Location: Smoke Warning
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER LANDING RECEIVED BAGG SMOKE EICAS WARNING.  BAGGAGE EXTINGUISH BUTTON PRESSED IAW AOM-1 PROCEDURE.  TROUBLE SHOT FALSE CARGO SMOKE INDICATION IAW FIM TASK 26-15-00-810-805-A.  R & R RELAY KO629 IAW AMM 20-13-02.  OPERATIONS CHECKED GOOD.
